Sugeno integral based on absolutely monotone real set functions

Biljana Mihailović, Endre Pap

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

The class of all absolutely monotone and sign stable set functions with m(∅)=0, denoted by AMSS, is introduced. Necessary and sufficient conditions are obtained for a set function m, m(∅)=0, to be a member of AMSS. A Sugeno type integral of an A- measurable real-valued function is defined with respect to an absolutely monotone and sign stable set function and some of its properties are shown. A representation of a comonotone-cosigned -additive functional by Sugeno integral based on m∈AMSS is obtained.

Original languageEnglish
Pages (from-to)2857-2869
Number of pages13
JournalFuzzy Sets and Systems
Volume161
Issue number22
DOIs
Publication statusPublished - Nov 16 2010

    Fingerprint

Keywords

  • Absolutely monotone set function
  • Sign stable set function
  • Sugeno integral
  • Symmetric Sugeno integral

ASJC Scopus subject areas

  • Logic
  • Artificial Intelligence

Cite this